# SDR DL757081272

- Difficulty date: October 1, 2008
- Submitted: October 7, 2008
- Operation: Air carrier
- Aircraft: N648DL
- Make and model: Boeing 757232
- Aircraft serial: 24372
- Aircraft time: 65,838 hours, 30,192 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Gouged
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMALL GOUGE ON T/E OF SLAT NR 3.  REMOVED DAMAGED LOWER SKIN ON NR 3 SLAT AND PREPARED AREA FOR INSTALL OF FLUSH REPAIR IAW B757 SRM 51-70-10 REPAIR 4 FIG 202.  BONDED REPAIR DOUBLER IAW SRM 51-70-10.
